Header menu link for other important links
X
Optimum mixture designs in a restricted region
N K MANDAL, , B K SINHA, P DAS
Published in Springer New York LLC
2015
Volume: 56
   
Issue: 1
Pages: 105 - 119
Abstract
In a mixture experiment, the response depends on the proportions of the mixing components. Canonical models of different degrees and also other models have been suggested to represent the mean response. Optimum designs for estimation of the parameters of the models have been investigated by different authors. In most cases, the optimum design includes the vertex points of the simplex as support points of the design, which are not mixture combinations in the true non-trivial sense. In this paper, optimum designs have been obtained when the experimental region is an ellipsoidal subspace of the entire factor space which does not cover the vertex points of the simplex. © 2013 Springer-Verlag Berlin Heidelberg.
About the journal
JournalData powered by TypesetStatistical Papers
PublisherData powered by TypesetSpringer New York LLC
ISSN0932-5026
Open AccessNo